MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Epic? Biliary; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Epic? Biliary; catheter, biliary, diagnostic
Model Number M00572340
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.
 
Event or Problem Description
This report pertains to one of two epic biliary stents used during the same procedure.Refer to manufacturer report# 3005099803-2025-05832 and 3005099803-2025-05833 for the associated device information.It was reported to boston scientific corporation that two (2) epic biliary stents were to be implanted in the right and left hepatic ducts to treat a malignant cholangiocarcinoma during an endoscopic retrograde cholangiopancreatography procedure (ercp) with bilateral stenting procedure performed on october 14, 2025.The patient's anatomy was not tortuous and was dilated prior to stent placement.During a bilateral stenting procedure, the first epic stent (subject of manufacturer report# 3005099803-2025-05832) did not open up, and the second epic stent (subject of this report) did not open up as well.The stents were removed partially deployed on the delivery system, and the procedure was completed using a different device.There were no patient complications reported as a result of this event.

Brand Name
Epic? Biliary
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key23477891
Report Number3005099803-2025-05833
Device Sequence Number10227769
Product Code FGE
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K171809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00572340
Device Catalogue NumberM00572340
Device Lot Number0035579802
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown